# SDR DXTA200501030

- Difficulty date: October 18, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Beech 400A
- Aircraft serial: RK382
- Aircraft time: 670 hours, 612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: MS243311
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH RT MAIN GEAR LIGHT WOULD NOT ILLUMINATE WHEN GEAR SELECTED DOWN.  GEAR CYCLED TWICE AND LIGHT CAME ON, 3 GREEN.  REPLACED FAULTY RT GEAR DOWNLOCK SWITCH WITH NEW.  OPS CHECK GOOD IAW 400XP MM 32-31-02.
